×

Found 13 Documents (Results 1–13)

The Hodge-Tate decomposition via perfectoid spaces. (English) Zbl 1453.14080

Cais, Bryden (ed.), Perfectoid spaces. Lectures from the 20th Arizona winter school, University of Arizona, Tuscon, AZ, USA, March 11–17, 2017. With an introduction by Peter Scholze. Providence, RI: American Mathematical Society (AMS). Math. Surv. Monogr. 242, 193-244 (2019).
PDFBibTeX XMLCite
Full Text: Link

On the \(p\)-adic Galois representations associated to the cuspidal representations of \(\text{GSp}_{4/\mathbb Q}\). (Sur les représentations \(p\)-adiques associées aux représentations cuspidales de \(\text{GSp}_{4/\mathbb Q}\).) (French) Zbl 1100.11017

Tilouine, Jacques (ed.) et al., Automorphic forms (II). The case of the group \(\text{GSp}(4)\). Paris: Société Mathématique de France (SMF) (ISBN 2-85629-184-8/pbk). Astérisque 302, 151-176 (2005).
PDFBibTeX XMLCite
Full Text: Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field